应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1993, Vol. 16 Issue (4): 452-461    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
PH—休假的GI/M/1排队系统
田乃硕
佳木斯师范专科学校, 佳木斯 154007
THE GI/M/1 QUEUE WITH PHASE TYPE VACATIONS
TIAN NAI-SHUO
Jiamusi Teachers'College, Jiamusi 154007
 全文: PDF (546 KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 近20年,带有服务员休假机制的排队模型受到普遍关注,所得结果已成功地用于计算机系统、通讯网络、生产管理和柔性制造过程.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
田乃硕
关键词:   
Abstract: In this paper, we discuss the GI/M/1 queue with exhaustive service and multiple vacations in detail, where the vacation time is assumed to be a. Phase type variable. We express the transition matrix of the imbedded Markov chain as a block-Jacobi form and obtain a matrix-geometric solution. The probability distribution of the queue length at arrival epochs is derived and is shown to be a sum of two independent random variables, where the distribution of the additional number of customers in the system is a discrete PH-distribution.
Key words:   
收稿日期: 1990-03-07;
引用本文:   
田乃硕. PH—休假的GI/M/1排队系统[J]. 应用数学学报, 1993, 16(4): 452-461.
TIAN NAI-SHUO. THE GI/M/1 QUEUE WITH PHASE TYPE VACATIONS[J]. Acta Mathematicae Applicatae Sinica, 1993, 16(4): 452-461.
 
[1] Rao, C.R., Linear Statiaticall Inference and Its Applications, Sec. ed., John Wiley&Sons, 1973.
[2] 张全德,关于奇性退蜕双曲方程的混合问题,陕西师范大学学报,16(2)(1933),6-11.
[3] 陈鹊汀,某类奇性双曲方程的混合问题,厦门大学学报,23(2)(1984),148-157.
[4] E.De Giorgi,Su una teoria generale della misura(r-1)-dimemsionale in uno spazio ad r-dimensions,Ann.Math.Pum Appl.,S6(1954),191-213.
[5] Y.Ebihara.On Solutions of Semilinear Wave Equations.Nonlinear Analysis,x(5)(1982),467-486.
[6] Kang Qingde,The Construction of Large Sets of Disjoint Mendelsohn Triple Systems of Order 2n+2,Chinese Science Bulletin,34: 14(1989),1041-1044.
[7] Friedman,J.H.and Tukey,J.W.,A projection pursuit algorithm for exploratory data analysis,IEEF Trans.Computers,C-23(1974),881-889
[8] M.Nakao,Periodic Solution and Decay for Some Nonlinear Wave Equations with Sublinear Dissipative Terms.ibd 10(6)(1936),587-602.
[9] Gnanadesikan,R.,Methods of Statistical Data Analysis of Multivariate Observations,Wiley,New York,1977.
[10] Shanthikumar, J.G., On Stochastic Decomposition in M/G/1 Type Rueue with Generalised Server Vacation,Opns,Rea., 36 (1988), 566-569.
[11] S.Alihac,Problems de Cauchy paur des operaturs Singuliers.Bull.Soc.Math.France,102(1974),289-315.
[12] Fiuber,p.J.,Projection pursuit(with discussions),Ann.Saatirx.,13(1985),435-475.
[13] A.M.ll'in,A.S.Kalasnikov and O.A.Oleinik,Second-order Linear Equations of Parabalie Type,Uspehi Mat.Nauk 17(3)(1962),3-146 (Russian).
[14] Teghen, J.Jr, Control of the Service Pocesses in Rueueing Systems, Eur.J. Opne. Rea., 23 (1986),141-158.
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9